Alert archive / Illinois / Flash Flood Warnings in 2005

Flash Flood Warning 29, NWS Paducah, KY

November 15, 20054 counties in Illinois; Henderson County, Union County, Kentucky; 4 counties in Indiana

NWS Paducah, KY issued this flash flood warning at Nov 15, 2005, 7:09 AM CST for 4 counties in Illinois; Henderson County, Union County, Kentucky; 4 counties in Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 7:09 AM CST (13:09 UTC)
Expired
Nov 15, 2005, 10:00 AM CST
In force
3 hr
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Gallatin County, IL, Hardin County, IL, Pope County, IL, Saline County, IL, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 45 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 9:50 AM CSTFLOODHenderson, KYCOOPER PARK NEIGHBORHOOD FLOODED. EVACUATIONS TAKING PLACE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KPAH 151310
FFWPAH
ILC059-069-151-165-INC129-147-163-173-KYC101-225-151600-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
709 AM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS.
  HARDIN COUNTY IN SOUTHERN ILLINOIS.
  HENDERSON COUNTY IN NORTHWEST KENTUCKY.
  POPE COUNTY IN SOUTHERN ILLINOIS.
  POSEY COUNTY IN SOUTHWEST INDIANA.
  SALINE COUNTY IN SOUTHERN ILLINOIS.
  SPENCER COUNTY IN SOUTHWEST INDIANA.
  UNION COUNTY IN NORTHWEST KENTUCKY.
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA.
  WARRICK COUNTY IN SOUTHWEST INDIANA.

* UNTIL 1000 AM CST.

* AT 709 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
  5 TO 10 INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA. MANY
  REPORTS OF SIGNIFICANT FLOODING HAVE BEEN RECEIVED. REPORTS 
  INCLUDE CLOSED ROADS DUE TO HIGH WATER. RESCUE OPERATIONS WERE
  ALSO CONDUCTED OVERNIGHT IN HENDERSON COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF AROUND 1 INCH ARE POSSIBLE...WITH 
ISOLATED 2 INCH AMOUNTS POSSIBLE IN SOUTHWEST INDIANA THROUGH
MID MORNING. THUNDERSTORMS HAVE SHIFTED NORTH OF A LINE FROM 
HARRISBURG ILLINOIS TO HENDERSON KENTUCKY. HOWEVER FLOODING 
CONDITIONS WILL LIKELY PERSIST IN THIS AREA THROUGH MID MORNING.

LAT...LON 3787 8706 3793 8732 3775 8740 3766 8773
      3750 8790 3759 8807 3749 8808 3741 8853
      3744 8871 3790 8870 3790 8803 3821 8793
      3815 8767 3824 8722 3823 8708 3815 8701
      3815 8686

$$
1 follow-up statement
000 
WGUS73 KPAH 151609
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 AM CST TUE NOV 15 2005

ILC059-069-151-165-INC129-147-163-173-KYC101-225-151612-
POPE IL-HARDIN IL-SALINE IL-GALLATIN IL-VANDERBURGH IN-WARRICK IN-
SPENCER IN-POSEY IN-HENDERSON KY-UNION KY-
1002 AM CST TUE NOV 15 2005

...THE FLASH FLOOD WARNING HAS EXPIRED FOR UNION...HENDERSON...
POSEY...SPENCER...WARRICK...VANDERBURGH...GALLATIN...SALINE...HARDIN
AND POPE COUNTIES...

EMERGENCY MANAGEMENT AND LAW ENFORCEMENT HAS REPORTED THAT FLOOD 
WATERS HAVE SUBSIDED IN MANY AREAS ACROSS SOUTHEAST 
ILLINOIS...SOUTHWEST INDIANA...AND NORTHWEST KENTUCKY.  HOWEVER SOME 
SECONDARY ROADS DO REMAIN UNDER WATER AND A FEW LOCATIONS IN THE 
CITY OF HENDERSON KENTUCKY HAVE MINOR FLOODING PROBLEMS.  DOPPLER 
RADAR ESTIMATES AND NWS COOPERATIVE OBSERVER REPORTS INDICATE THAT 
FOUR TO SEVEN INCHES OF RAIN HAVE FALLEN OVER THE LOWER WABASH 
VALLEY WITHIN THE PAST 18 HOURS.  THIS WILL MAKE THE AREA 
SUSCEPTABLE TO FLOODING LATER THIS AFTERNOON AS THUNDERTORMS MOVE 
THROUGH ALONG A COLD FRONT.  

DO NOT DRIVE THROUGH ANY STANDING WATER AND BE PREPARED FOR FLOOD 
WARNINGS LATER THIS AFTERNOON.

LAT...LON 3788 8705 3794 8731 3775 8740 3767 8771
      3751 8790 3759 8806 3749 8808 3742 8852
      3745 8870 3790 8869 3790 8803 3821 8792
      3815 8764 3824 8725 3823 8708 3815 8700
      3815 8685

$$

MTF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 1:42 AM CST, 5 hours 27 minutes earlier.

Area forecast discussion, Nov 15, 1:42 AM CST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
142 AM CST TUE NOV 15 2005

.DISCUSSION...
MAIN NEAR TERM FORECAST CONCERNS ARE SEVERE WEATHER/HEAVY RAIN
CHANCES FROM CURRENT TIME THROUGH THIS EVENING...AND TEMPS
ESPECIALLY TODAY INTO TONIGHT.

ALL BUT FAR NORTHERN COUNTIES OF THE PAH CWA ARE IN A TORNADO WATCH
UNTIL 5AM CST.  LATEST RADAR SHOWS THUNDERSTORMS TRAINING ACROSS
AREAS FROM CARTER AND WAYNE COUNTIES IN MISSOURI...TO UNION AND
WILLIAMSON COUNTIES IN ILLINOIS...TO UNION AND HENDERSON COUNTIES IN
KENTUCKY. HAVE HAD SOME FLOODING REPORTS...ESPECIALLY URBAN
AREAS...ACROSS AREAS IN THIS HEAVIER BAND OF SHOWERS AND STORMS.
GFS...WHICH SEEMS TO HAVE A BETTER HANDLE ON CURRENT
PRECIP...INDICATES HEAVIEST PRECIP AREA WILL LIFT NORTH OF THE PAH
FA AFTER 12Z AS WARM FRONT MOVES FARTHER NORTH.  WILL CONTINUE TO
MONITOR AREAS OF HEAVY RAIN FOR ADDITIONAL URBAN AND SMALL
STREAM/FLASH FLOOD WARNINGS...BUT WITH HEAVY RAIN ALREADY OCCURRING
AND EXPECTING THE BAND OF HEAVIEST RAIN TO MOVE NORTH OF THESE AREAS
IN THE NEXT 4 TO 6 HOURS...WILL NOT ISSUE A FLOOD WATCH AT THIS LATE
TIME.

ON TO THE SEVERE WEATHER THREAT...WITH SPC INCLUDING THE ENTIRE PAH
CWA IN A HIGH RISK...OBVIOUSLY WILL CONTINUE WITH SEVERE MENTION IN
TODAYS ZONES.  GFS IS SLIGHTLY FASTER THAN THE NAM WITH THE
LOW...PUTTING IT OVER STL BY 18Z...BUT OVERALL POSITIONING IS VERY
SIMILAR WITH GFS MAYBE JUST A COUPLE OF HOURS FASTER THAN THE NAM.
LOOKS LIKE PRIME TIME FOR SEVERE WEATHER WILL BE FROM LATE MORNING
INTO VERY EARLY EVENING...WITH PRECIP ENDING VERY QUICKLY FROM WEST
TO EAST DURING THE EVENING HOURS.  CURRENT GRID TIMING AND
CATEGORICAL POPS LOOK GOOD AND WILL NOT MAKE ANY CHANGES.  ONLY
TWEAK TO TODAY WILL BE TO INCLUDE DAMAGING WINDS...LARGE HAIL AND
TORNADOES NOW THAT WE ARE IN A HIGH RISK.

TEMPS TODAY WILL BE TRICKY.  AT 07Z...WITH WARM FRONT EXTENDING FROM
ALONG THE SOUTHERN MISSOURI BORDER...TO NORTH OF PAH...TO JUST NORTH
OF EVV...TEMPS RANGE FROM 68 DEGREES AT PAH AND HOP...TO 48 DEGREES
AT MVN.  TEMPS SOUTH OF THE FRONT ARE ALREADY NEAR OR WARMER THAN
THE FORECAST HIGHS OF THE MAV AND MET...SO WILL LOOK TO THE WARMEST
FWC FOR GUIDANCE.  OVERALL EXPECT TO GO WITH A MID 60S NORTH TO
LOWER 70S SOUTH.

BEHIND THE COLD FRONT...A MAJOR COOL DOWN WILL FOLLOW.  TEMPS WILL
FALL TO 20 TO 30 DEGREES LOWER THAN WE HAVE BEEN HAVING...WHICH WILL
BE ABOUT 10 DEGREES BELOW NORMAL.  BY LATE IN THE WEEK...TEMPS WILL
MODERATE TO NEAR SEASONAL.

GFS DOES SHOW A COUPLE OF WEAK...DRY COLD FRONTS MOVING ACROSS THE
REGION DURING THE DAY FRIDAY...THEN ANOTHER SATURDAY NIGHT.  SO FAR
ONLY EFFECTS LOOK LIKE MAYBE SOME INCREASE IN CLOUDS...BUT...BASED
ON LATEST MEX GUIDANCE...DO NOT EXPECT ANY SIGNIFICANT TEMPERATURE
DIFFERENCES.

MADE SOME CHANGES TO THE NEAR TERM TEMPS...STICKING PRETTY CLOSE TO
SLIGHTLY WARMER MAV VALUES.  IN THE EXTENDED...MADE SOME VERY MINOR
TWEAKS LATE IN THE EXTENDED BASED ON LATEST MEX GUIDANCE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.

&&

RST
Hazardous weather outlook, Nov 15, 3:55 AM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
355 AM CST TUE NOV 15 2005

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-161100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
355 AM CST TUE NOV 15 2005

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
QUAD STATE REGION TODAY INTO EARLY THIS EVENING.  WARM...MOIST AIR
WILL SPREAD ACROSS THE REGION THIS MORNING AS A WARM FRONT MAKES
ITS WAY NORTHWARD. THUNDERSTORMS WILL CONTINUE ALONG THE WARM
FRONT THIS MORNING. A FEW OF THESE STORMS COULD BECOME SEVERE. THE
PRIMARY THREAT WITH THE STORMS THIS MORNING WILL BE HEAVY RAIN.

MEANWHILE...A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY.
STRONG TO SEVERE STORMS WILL DEVELOP ALONG AND AHEAD OF THIS
FRONT...AFFECTING SOUTHEAST MISSOURI BY LATE MORNING. STORMS WILL
SPREAD EAST OF THE MISSISSIPPI DURING THE AFTERNOON HOURS.
TORNADOES...DAMAGING WINDS...AND LARGE HAIL WILL ALL BE POSSIBLE
AS STORMS MOVE ACROSS THE AREA.

IN ADDITION...HEAVY RAIN WILL BE LIKELY WITH STORMS. THE GROUND
IS SATURATED ACROSS MANY LOCATIONS DUE TO STORMS THAT HAVE BEEN
ONGOING THROUGH THE EARLY MORNING HOURS...SO FLOODING MAY STILL BE
AN ISSUE WITH STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY INTO EARLY THIS EVENING.

RST

In the hours before

Local storm report, Nov 15, 2:35 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
235 AM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLOOD            HENDERSON               37.84N 87.58W
11/15/2005                   HENDERSON          KY   LAW ENFORCEMENT

            LAW ENFORCEMENT EVACUATING ASSISTED LIVING FACILITY.

&&

CHRISN

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 9:31 PM CSTSevere Thunderstorm WarningPAHAlexander33 min
Nov 14, 9:41 PM CSTSevere Thunderstorm WarningPAHPulaski38 min
Nov 14, 11:16 PM CSTSevere Thunderstorm WarningPAHHardin21 min
Nov 15, 1:25 AM CSTFlash Flood WarningPAHJohnson, Union, Williamson3 hr
Nov 15, 1:34 AM CSTFlash Flood WarningPAHGallatin, Hardin, Pope, Saline3 hr
Nov 15, 4:21 AM CSTFlash Flood WarningPAHJackson, Johnson, Union, Williamson3 hr
Nov 15, 4:26 AM CSTFlash Flood WarningPAHGallatin, Hardin, Pope, Saline3 hr
Nov 15, 6:55 AM CSTFlash Flood WarningPAHFranklin, Hamilton, White3 hr
Nov 15, 7:02 AM CSTFlash Flood WarningPAHJackson, Johnson, Union, Williamson3 hr
Nov 15, 8:23 AM CSTTornado WarningPAHWhite52 min
Nov 15, 11:34 AM CSTSevere Thunderstorm WarningPAHAlexander, Union41 min
Nov 15, 11:54 AM CSTFlash Flood WarningPAHJackson, Union, Williamson2 hr
Nov 15, 12:26 PM CSTFlash Flood WarningPAHFranklin94 min
Nov 15, 12:30 PM CSTFlash Flood WarningPAHHamilton, Saline2 hr
Nov 15, 12:35 PM CSTTornado WarningPAHWilliamson40 min
Nov 15, 12:44 PM CSTTornado WarningPAHFranklin, Hamilton, Saline46 min
Nov 15, 1:07 PM CSTTornado WarningPAHEdwards, Wabash, Wayne, White53 min
Nov 15, 1:26 PM CSTTornado WarningPAHHamilton21 min
Nov 15, 1:26 PM CSTTornado WarningPAHMassac34 min
Nov 15, 1:41 PM CSTFlash Flood WarningPAHEdwards, Wabash94 min
Nov 15, 1:50 PM CSTTornado WarningPAHPope25 min
Nov 15, 1:55 PM CSTTornado WarningPAHWabash35 min
Nov 15, 2:05 PM CSTTornado WarningPAHHardin25 min
Nov 15, 2:28 PM CSTTornado WarningPAHGallatin37 min
Nov 15, 2:32 PM CSTFlash Flood WarningPAHJackson, Union, Williamson88 min
Nov 15, 2:33 PM CSTSevere Thunderstorm WarningPAHJohnson, Union, Williamson42 min
Nov 15, 2:38 PM CSTTornado WarningPAHJohnson, Union, Williamson52 min
Nov 15, 2:49 PM CSTTornado WarningPAHFranklin, Hamilton, Jefferson26 min
Nov 15, 3:08 PM CSTTornado WarningPAHAlexander37 min
Nov 15, 3:24 PM CSTTornado WarningPAHHamilton36 min
Nov 15, 3:25 PM CSTSevere Thunderstorm WarningPAHJohnson, Pope, Saline50 min
Nov 15, 3:36 PM CSTFlash Flood WarningPAHGallatin, Saline, White84 min
Nov 15, 3:36 PM CSTTornado WarningPAHSaline24 min
Nov 15, 3:42 PM CSTTornado WarningPAHGallatin48 min
Nov 15, 3:49 PM CSTTornado WarningPAHEdwards, Wabash26 min
Nov 15, 3:56 PM CSTSevere Thunderstorm WarningPAHWhite49 min
Nov 15, 4:10 PM CSTSevere Thunderstorm WarningPAHHardin50 min
Nov 14, 11:26 PM CSTSevere Thunderstorm WarningPAHUnion49 min
Nov 15, 12:15 AM CSTFlash Flood WarningPAHHenderson, Union3 hr
Nov 15, 12:58 PM CSTTornado WarningPAHBallard, Carlisle32 min
Nov 15, 1:11 PM CSTTornado WarningPAHFulton, Hickman34 min
Nov 15, 1:32 PM CSTTornado WarningPAHGraves28 min
Nov 15, 1:56 PM CSTTornado WarningPAHCalloway, Marshall34 min
Nov 15, 2:02 PM CSTTornado WarningPAHGraves14 min
Nov 15, 2:03 PM CSTFlash Flood WarningPAHMarshall87 min
Nov 15, 2:25 PM CSTTornado WarningPAHLyon, Marshall35 min
Nov 15, 2:49 PM CSTTornado WarningPAHCaldwell26 min
Nov 15, 2:49 PM CSTTornado WarningPAHHenderson56 min
Nov 15, 2:57 PM CSTTornado WarningPAHCarlisle, Hickman48 min
Nov 15, 3:01 PM CSTTornado WarningPAHCalloway17 min
Nov 15, 3:12 PM CSTTornado WarningPAHCaldwell, Christian, Hopkins33 min
Nov 15, 3:30 PM CSTTornado WarningPAHTrigg30 min
Nov 15, 3:42 PM CSTTornado WarningPAHHopkins, McLean18 min
Nov 15, 3:55 PM CSTTornado WarningPAHMcLean23 min
Nov 15, 4:06 PM CSTTornado WarningPAHDaviess39 min
Nov 15, 4:20 PM CSTFlash Flood WarningPAHHenderson85 min
Nov 15, 4:34 PM CSTSevere Thunderstorm WarningPAHHenderson41 min
Nov 15, 4:43 PM CSTTornado WarningPAHHenderson32 min
Nov 15, 4:49 PM CSTTornado WarningPAHTodd29 min
Nov 15, 5:14 PM CSTSevere Thunderstorm WarningPAHHenderson31 min
Nov 15, 8:57 AM CSTTornado WarningPAHGibson, Vanderburgh48 min
Nov 15, 9:28 AM CSTTornado WarningPAHPike, Warrick47 min
Nov 15, 1:40 PM CSTTornado WarningPAHGibson, Posey65 min
Nov 15, 2:10 PM CSTTornado WarningPAHPike35 min
Nov 15, 4:27 PM CSTSevere Thunderstorm WarningPAHGibson48 min
Nov 15, 4:57 PM CSTTornado WarningPAHWarrick48 min
Nov 15, 5:20 PM CSTSevere Thunderstorm WarningPAHSpencer25 min

Nearby

Flash Flood Warnings in Illinois, 2005Flash Flood Warnings in Indiana, 2005Flash Flood Warnings in Kentucky, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.